# SDR C2XA10CL072

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 13,400 hours, 7,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FORWARD CENTER AISLE EMERGENCY LIGHT LOCATOR WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
